Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What does weakness, breathing difficulty, increased urination nd weight gain with controlled hyperthyroidism indicate ?

I have had numerous tests and everything comes back normal except low vitamin D and I do have about 560 thyroid antibodies . I was hyprthryroid about ten years ago with my free T-3, TSH at .06. took antikthyrooid meds and became normal. Now my TSH is 1.7 upt from historically constant 1.1 since my hyperthyroidism . I am 48 and my FSH and estradoil is normal. Symptoms: unexplained weight gain, exercising for 6 weeks caused weight gain with decreased caloric intake. Upper Body weakness, slight breathiness, sleeplessness , increased urination with some incontinence, but always had somewhat spastic bladder.
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
your low vitamin D levels can be taken care off by intake of Cholecalciferol 60,000 iu in powder or capsule form once weekly for four weeks and then once monthly. To start with, you can also take parenteral injection of vitamin D 6 lac units intramuscular.

Your hyperthyroidism seems to be under control with anti-thyroid medication.Do take routine blood tests as these medications are known to cause neutropenia.

You seem to be in peri-menopausal phase,do exercise regularly in form of brisk walk and consume healthy diet rich in isoflavines and calcium.Do get your blood sugars measured. Do perform Kegel's pelvic exercises to tone the muscles that control bladder.
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor